|Prep for USMLE|
|         Forum      |     Resources||New Posts   |   Register   |   Login||»  |
My 12 yr old has been having heart papiltations and dizziness. I've taken her to the dr. and they diagnosed her with Hyponatremia. I took her back again when i could see her hear beating through her shirt. They done complete blood work, ekg, and chest xrays. Everything came back normal, her sodium levels and thyroid where all fine. Last saturday her jaw and neck started hurting then her left arm went numb all the way to her finger tips. This would happen every 10-20 min. I took her to the er and they hooked her up to monitor her heart and done another ekg and said theres nothing wrong with her heart. Ive told them she used to be on meds for adhd and bipolar from the time she was 3-11. She is scheduled to see a cardiologists next week. Im concerned that the adderall she used to take is having long term effects on her and she may be trying to have a stroke. She has also had bad headaches, fatigue, and blurry vision. Plz help!!! No one seems to sense the urgency of this and I know it is not normal for her to be doing these things.
Hello eztcoastmom !!
I know how you feel and I am sorry to tell you that I don't know what's going on with your daughter but perhaps I can give you some questions that might help you figure out wt's wrong (assuming that u're doctor).
First Have they done any CT scan ? what the Neurological exam concluded? how is her BP ? she's not haveing any chest pain ? wt's the description of her EKG ? sinus tachycardia ? any abnotmality at all ? the CXR does it show any cardiomegaly at all ? any pulmonary congestion signs ? any murmur ? any signd or symptoms of heart failure ? Have the doctors checked the dose of Adderall ? is it age appropriate ?
I am a father and i know how you feel, I mean when my daughter gets fever I go crazy !
I hope your daughter becomes better soon and you all feel happy again !
P.s Plz let me know wt happened
| Similar forum topics|
Jaw & neck pain arm going numb
| Related resources|